Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Irreducible representations of a simple Lie algebra admitting a one-dimensional weight space


Author: F. W. Lemire
Journal: Proc. Amer. Math. Soc. 19 (1968), 1161-1164
MSC: Primary 17.30; Secondary 22.00
MathSciNet review: 0231872
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Groupes et algèbres de Lie, Hermann, Paris, 1960. MR 0132805 (24:A2641)
  • [2] I. Z. Bouwer, Standard representations of simple Lie algebras, Thesis, Univ. of Toronto, Toronto, 1964.
  • [3] -, Standard representations of simple Lie algebras, Canad. J. Math. (to appear) MR 0224746 (37:345)
  • [4] C. Chevalley, Sur la classification des algèbres de Lie simples et de leurs représentations, C.R. Acad. Sci. Paris 227 (1948), 1136-1138. MR 0027270 (10:280g)
  • [5] Harish-Chandra, On some applications of the universal enveloping algebra of a semi-simple Lie algebra, Trans. Amer. Math. Soc. 70 (1951), 28-99. MR 0044515 (13:428c)
  • [6] N. Jacobson, Lie algebras, Interscience, New York, 1962. MR 0143793 (26:1345)
  • [7] Séminaire ``Sophus Lie,'' Ecole Normale Supérieure, 1954/1955: Théorie des algèbres de Lie. Topologie des groupes de Lie, Secrétariat mathématique, Paris, 1955.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.30, 22.00

Retrieve articles in all journals with MSC: 17.30, 22.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0231872-3
Article copyright: © Copyright 1968 American Mathematical Society